Publication:
Embedding double starlike trees into hypercubes

dc.contributor.affiliationSunitha, V
dc.contributor.authorChouduma, S A
dc.contributor.authorLavanyaa, S
dc.contributor.authorSunitha, V
dc.date.accessioned2025-08-01T13:09:30Z
dc.date.issued01-01-2011
dc.format.extent01-May
dc.identifier.citationS. A. Chouduma, S. Lavanyaa, and V Sunitha, "Embedding double starlike trees into hypercubes," International Journal of Computer Mathematics, Vol. 88, no. 1, Jan. 2011, pp. 1-5. Doi: 10.1080/00207160903406554
dc.identifier.doi10.1080/00207160903406554
dc.identifier.issn1029-0265
dc.identifier.scopus2-s2.0-78650570249
dc.identifier.urihttps://ir.daiict.ac.in/handle/dau.ir/1989
dc.identifier.wosWOS:000285511000001
dc.language.isoen
dc.relation.ispartofseriesVol. 88; No. 1
dc.sourceInternational Journal of Computer Mathematics
dc.source.urihttps://www.tandfonline.com/doi/abs/10.1080/00207160903406554
dc.titleEmbedding double starlike trees into hypercubes
dspace.entity.typePublication

Files

Collections